Approximations of one-one measurable transformations
Fundamenta Mathematicae (1970)
- Volume: 67, Issue: 2, page 171-178
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSmith, Fred. "Approximations of one-one measurable transformations." Fundamenta Mathematicae 67.2 (1970): 171-178. <http://eudml.org/doc/214177>.
@article{Smith1970,
author = {Smith, Fred},
journal = {Fundamenta Mathematicae},
keywords = {measure and integration},
language = {eng},
number = {2},
pages = {171-178},
title = {Approximations of one-one measurable transformations},
url = {http://eudml.org/doc/214177},
volume = {67},
year = {1970},
}
TY - JOUR
AU - Smith, Fred
TI - Approximations of one-one measurable transformations
JO - Fundamenta Mathematicae
PY - 1970
VL - 67
IS - 2
SP - 171
EP - 178
LA - eng
KW - measure and integration
UR - http://eudml.org/doc/214177
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.